MAUDE Adverse Event Report: SUNMED HOLDINGS LLC VENTLAB; HYPER ELBOW W/MANOMETER

SUNMED HOLDINGS LLC VENTLAB; HYPER ELBOW W/MANOMETER
Model Number HS4000
Medical Device Problem Codes Component Missing (2306); Incomplete or Missing Packaging (2312)
Health Effect - Clinical Code Bradycardia (1751)
Date of Event 02/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Blue cap covering port was missing. attempted to use ventilating bag device, initially ventilating well, then noted to not have chest rise and difficulty ventilating or achieving adequate saturations.This improved upon switching the bag but patient experienced bradycardia requiring intervention.Upon closer look at the device respiratory therapist noted that blue cap covering a port was missing.
 
Additional Manufacturer Narrative
The blue cap covering the port missing prevented the patient from receiving proper ventilation.The result required the clinician to switch bags and caused the patient to experience bradycardia which required intervention.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The blue cap covering the port missing prevented the patient from receiving proper ventilation.The result required the clinician to switch bags and caused the patient to experience bradycardia which required intervention blue cap could have been missed during assembly operations or fallen off into the zip bag packaging the device is shipped in.The missing cap could escape the risk-based sampling plan of incoming inspection for this device.A 2 year complaint history search for hs4000 product identifies zero (0) additional complaints found for missing components.Ra: rma-20020 rev 2 indicates the severity associated with risk id r37 "mfg error - component is missing from the packaging" with severity of 7 - extreme.

Brand Name
VENTLAB
Common Device Name
HYPER ELBOW W/MANOMETER
Manufacturer (Section D)
SUNMED HOLDINGS LLC
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer (Section G)
SUNMED HOLDINGS LLC
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key16776824
Report Number1314417-2023-00009
Device Sequence Number15121004
Product Code NHK
UDI-Device Identifier10889483084823
UDI-Public10889483084823
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHS4000
Device Catalogue NumberHS4000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/21/2023
Supplement Date Received by Manufacturer03/21/2023
Initial Report FDA Received Date04/20/2023
Supplement Report FDA Received Date05/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age5 MO
Patient SexFemale
Patient Weight4 KG
Patient RaceBlack Or African American